Share Facebook
Crohn's Disease Forum » Your Story » Remicade Side Effects?


06-28-2013, 03:59 PM   #1
Mo'
 
Mo''s Avatar
 
Join Date: Jun 2013
Remicade Side Effects?

Hi everyone!

I'm scheduled to get my first Remicade infusion sometime next week, and I am a little bit nervous. I have been on several different medications before- Imuran, Cellcept, Asacol, Hydroxychloroquine Sulfate, and most recently Methotrexate- all of which left me with some pretty bad side effects.

I decided to come off of Methotrexate because of the nausea factor, even though it has been keeping me from flaring recently. But before I switch over to Remicade, I want to check and see if it has caused anyone to be nauseous or any other side effects?

I would really hate to just be switching nausea for more nausea.

Thanks for your help,
Morgan
06-28-2013, 08:08 PM   #2
Ribo
Senior Member
 
Ribo's Avatar
 
Join Date: May 2013

My Support Groups:
Hi everyone!

I'm scheduled to get my first Remicade infusion sometime next week, and I am a little bit nervous. I have been on several different medications before- Imuran, Cellcept, Asacol, Hydroxychloroquine Sulfate, and most recently Methotrexate- all of which left me with some pretty bad side effects.

I decided to come off of Methotrexate because of the nausea factor, even though it has been keeping me from flaring recently. But before I switch over to Remicade, I want to check and see if it has caused anyone to be nauseous or any other side effects?

I would really hate to just be switching nausea for more nausea.

Thanks for your help,
Morgan
Afraid I can't help answer your question other than to commiserate. I'll be starting it either next week or the week after, or at least that's the plan. I'm on a sort of bridge dose of prednisone and I have to admit, I've felt much better on it. The pred ends once they start me on remicade.

From the reading I've done nausea can be a side effect, but I don't know how common it is.

EDIT: I'll just add that I'm nauseous a lot of the time anyway it seems, so no telling if it will be from the remicade or not. Have they ever given you anything to combat the nausea? Zofran will usually do the trick for me, if it gets bad enough to need something.
06-28-2013, 08:14 PM   #3
Lisa
Adminstrator
 
Lisa's Avatar
 
Join Date: Apr 2010
Location: New York

My Support Groups:
I have been on remicade since 2005, no really annoying side effects for me such as nausea.....I do have some annoying skin issues, but nothing that stops me from doing anything I want. I also don't get sick any more often than the rest of my family.

Please do check the remade forum, everyone does react differently as with every medication.....and you will find many who have had different experiences.
__________________

30 plus years and counting with UC/Crohn's!
on remicade since 11/05

While my experiences may not be what everyone has had- I feel it is worthwhile to share any and all experiences that may be beneficial to others.
Reply

Crohn's Disease Forum » Your Story » Remicade Side Effects?
Thread Tools


All times are GMT -5. The time now is 04:38 AM.
Copyright 2006-2017 Crohnsforum.com